I stopped taking the mini pill about a month ago due to side effects.I had only been taking it for 2 and a half months and in that time i had, had only one really light long period then my periods stopped.
Since stopping the mini pill i have still not had a period. Is this normal and does my body just need to regulate again?
My Dr has given me Loestrain to try next but i can't start this pill untill my next period, but i don't know when that will be. So i'm abit confused and then the constant thought of pregnancy is in my mind. But i know i took the mini pill at the same time every day without fail so i guess the chance of pregnancy is very low. Just need some advice.
Minipill is progesterone only pill. Once you are off minipills, your natural cycle is reestablished. It may take some time for your periods to come back after you stop taking the pill. Most women have their periods within two to four weeks after stopping the pill, but it varies in every individual .If you are doubtful about pregnancy take up urine/blood pregnancy test. That will be helpful. Visit a gynecologist for more queries and assistance. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.